I have considered using gabapentin for some time now, and just want to see what others think about it in general. Thanks
Has anyone taken Gabapentin? Please share some thoughts on how it works for you,etc?
Added 16 Apr 2015:
I hit the wrong button when listing. I would like to make this a conversion question if drug.com policy permits. If you are able to reply please do so. Sorry, my mistake.
Hi, I've been taking gabapentin for 3 weeks now for Fibromyalgia pain and also hot flashes/night sweats. The first dose scared me I felt awful (limbs felt numb, spacey, dizzy..) but after that I didn't notice any side effects. It does help me sleep. I think I'm a little swollen from it too in my hands and feet but overall I'm not having any problems. It's worth a try!
I have really bad nerve damage from several back surgeries and have tried Lyrica and Gabapentin. The Lyrica did not work for me. I find the Gabapentin does help calm the nerve pain and the restless legs. It also has little side effects unless you are at a high dose. At high doses I got really bad blurred vision. That was very scary, I couldn't see straight for months and nobody could figure it out. Finally someone figured out it was from the gabapentin. so now I take 600 milligrams in the morning 600 in the afternoon and 1200 night and do not have the problem with blurred vision. hope this helps.
I have been on Gabapentin for years. I find it to be one of the best drugs I have taken for paid. I have cervical dystonia and it definitely helps with the pain. I also have RA. I take 2-200 mg. in the am and 2-200 mg. at dinner. It's a low dose but does help. Hope you feel better:)
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2011 • 2 answers
Posted 21 Nov 2011 • 3 answers
Posted 16 May 2014 • 27 answers
Posted 22 Feb 2016 • 0 answers
Posted 7 May 2016 • 1 answer